RYL Forums


Forum Jump
Post New Thread  Reply
 
Thread Tools Search this Thread
Old 25-04-2009, 11:59 AM   #1
foxfly
little skinless
 
foxfly's Avatar
 
Join Date: Jul 2007
I am currently:
Urgent help, psychosis getting worse (Triggering: sexual abuse, medication, ED)

I went to a psychiatrist on Tuesday of this week. He prescribed me with 50mg of Seroquel a day, which I have been taking.

I went to him about
-hearing voices talking to me
-hearing voices talking to each other about me
-hearing unexplained noises
-seeing men/ghosts which no one else sees
-seeing hanged men
-feeling like others can read my mind and feel my emotions
-feeling like someone else can take control of my body

I told him about
-being sexually abused in a crèche
-being raped when I was twelve

Yesterday everything went wrong or even more wrong than usual.

For a couple of days I've felt weird about the floor, like there are these lines on it that only I can see and they're going to collapse and I have to tell everyone but they don't listen, they just that this must be scary for me.

The men are getting stronger. They can pull my hair now.

I'm not in control of anything. I'm shaky and tired and everything makes me want to cry, and I'm doing everything wrong and making everything harder for all the people I am supposed to help.

I'm so tired and I don't know what to do. I told my psychiatrist my lowest weight and he said it was 'impressively low' and now I feel weird about food again, like I want to impress him again or like I am just not in control. I ate chocolate cereal today. What's wrong with me? Yesterday I got so worried about the hay, like it was poisoned and I'd kill the animals by giving it to them, and I felt so abandoned and I could see them everywhere, they were pulling my hair, and I was so, so scared I just wanted to die so I wouldn't be scared any more. My teeth wouldn't stop shattering and I shook and shook.

And I fell asleep and when I woke up I felt like someone was raping me.

I feel so out of control. I don't think Seroquel can make you more psychotic. I read the side-effects on the packet and that wasn't listed, and I'm taking a very low dose anyway. But I do feel much worse over the last couple of days and today I just feel so tried and I can't fight it any more. The men are everywhere. My friend is here but the voices are so loud it's sometimes hard to hear what he's saying.

Help?



Sit on my finger, sing in my ear, O littleblood.


foxfly is offline   Reply With Quote
Old 25-04-2009, 12:45 PM   #2
_plastic
 
_plastic's Avatar
 
Join Date: Jun 2007

How long have you been on your meds?

Could they be making you feel worse?

May be you should discuss this with your pysch hun?

Could you ring some to talkt to ?

Hang in there , *hugs hugs hugs*

xxx



A little angel fell into my arms at the 7th of december 2010
xx Angel my babysisterxx


_plastic is offline   Reply With Quote
Old 25-04-2009, 01:05 PM   #3
foxfly
little skinless
 
foxfly's Avatar
 
Join Date: Jul 2007
I am currently:

I've been on the meds for a couple of days.

I can find anything that says they could make psychosis worse. No where can I find any information that says they could have the effect they're having. And I'm on a very low dose.

I don't have another appointment with a psychiatrist for four weeks.

I don't know who to ring.



Sit on my finger, sing in my ear, O littleblood.


foxfly is offline   Reply With Quote
Old 25-04-2009, 01:13 PM   #4
Wonderland.
 
Wonderland.'s Avatar
 
Join Date: Nov 2007

I think you need to ring up your psychiatrist and tell him that you think the psychosis is getting worse and that you are concerned that it might be the medication you've just been put on.

Amy x



'Cause I'll always remember you the same.
Oh eyes like wild flowers within demons of change ♥


Wonderland. is offline   Reply With Quote
Old 25-04-2009, 01:38 PM   #5
_plastic
 
_plastic's Avatar
 
Join Date: Jun 2007

Could you ring your psych , if you feel this is urgent?

xx



A little angel fell into my arms at the 7th of december 2010
xx Angel my babysisterxx


_plastic is offline   Reply With Quote
Old 25-04-2009, 04:05 PM   #6
foxfly
little skinless
 
foxfly's Avatar
 
Join Date: Jul 2007
I am currently:

I don't know. I don't know the number or anything or who to contact.



Sit on my finger, sing in my ear, O littleblood.


foxfly is offline   Reply With Quote
Old 26-04-2009, 01:30 AM   #7
consequential
 
consequential's Avatar
 
Join Date: Feb 2009

well for a start 50 mgs of seroquel wont do anything for u
it only ever helped me sleep /god i hope you will be ok when u are kinda feeling unwell they need to anaylise you and up up up the meds to block out this **** ur hearing that can be so disturbing
i mean 50 mgs is an insult to u when ur feeling this bad
you need to go to another doc or back to the same one and tell it likeit is
ur hearing voices this is like a bad sign but hey dont get worried we have all experience it u will be fine with the right person looking afetr u
tell them the story be firm demand proper drugs
50mgs wont help a fly i swear
u need prob more or a mixture and maybe it isnt agreeing with u
im no doc but my experiences tell me this
i was souped up with drugs when i was hearing stuff and it blocked it out eventually and no body wants to be hearing stuff
you need peace and quiet so you do
and im really sorry to hear what happened in the past thats awful and i hope you will be ok xxxxno wonder ur upset now
this kind of stufff makes me angry that there are ppl out there who hurt good folk and its the good folk who feel things

consequential is offline   Reply With Quote
Old 26-04-2009, 05:34 AM   #8
suspendeddisconnect
 

yes 50mg is a low dose, but perhaps your psych started you on that to work you up to a higher one. seroquel can be very sedating and so drs have to be careful to start someone on it slow if they're not used to it. i'm on 200mg now but used to be on 600mg and even after the dosage cut i still don't drive after taking it. i used to be knocked out so bad i couldn't wake up. so if you feel it isn't working or your episodes are getting scarier, tell your dr, as any med can give a bad reaction, even if it's not on the side effect list. but it may just take time.

  Reply With Quote
Old 26-04-2009, 09:28 AM   #9
roiben
Insanity let loose
 
roiben's Avatar
 
Join Date: Feb 2008
Location: UK
I am currently:

50mg is a starting dose, you are unlikely to feel an affect on that level, and would have to wait until it is built up in your system once the dose is raised. However, since you have progressed and got worse it is worth contacting the surgery or place you had your Psych appointment at, call them or go there and ask if you can speak to a duty psychiatrist. They will be able to suggest anything that may help you more. Don't wait the four weeks until your next appointment sweetie, it may be that due to the changes in your symptoms they will up the dose earlier or try something else.





If the Human brain were so simple that we could understand it, we would be so simple that we wouldn't.

Emerson Pugh


My blog:
http://roiben-losttime.blogspot.com

roiben is offline   Reply With Quote
Old 26-04-2009, 02:13 PM   #10
foxfly
little skinless
 
foxfly's Avatar
 
Join Date: Jul 2007
I am currently:

Thank you SO much for the advice everyone xxx

I'm feeling a little more stable today but still really not great. I'll try to contact my psychiatrist or someone else tomorrow (as today's a Sunday and I'm worried I won't be seen). I didn't think I could wait four weeks, but thank you guys for helping me feel like it's not irrational to feel like that. Seriously, thank you so much.



Sit on my finger, sing in my ear, O littleblood.


foxfly is offline   Reply With Quote
Old 26-04-2009, 07:13 PM   #11
whirlpools
 
Join Date: May 2008

i wonder partially if telling your psychiatrist about being sexually abused and raped has exacerbated your psychosis a little. because talking about such things is likely to raise your anxiety levels and make the psychotic experiences worse. i think telling your psychiatrist was a very brave thing to do, and i'm not surprised you're feeling more hunted.

the feeling of being raped sounds like a flashback. people with PTSD can have "tactile hallucinations" - the feeling of things that aren't really there. it's terrifyingly scary.

i agree with the others, make sure you have as much support as you can.

whirlpools is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 01:15 AM.